# SDR SWAA983130

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Severed
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND SUPPORT STRAP SEVERED AT BS 178.  REPAIRED PER BOEING SRM.
